# SDR 97ZZZX1232

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 21064986
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A5
- Condition: Cracked
- Location: Nr 3
- Part time: 1,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER WAS REMOVED DUE TO LOW COMPRESSION.  THE CYLINDER WAS SENT FOR INSPECTION.  THE CYLINDER INSPECTION REVEALED A CRACK WHICH BEGAN AT THE SPARK PLUG HOLE AND TERMINATED AT THE INTAKE VALVE SEAT.
